Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28879
Title: Optimal insurance in a changing economy
Authors: Liu, J
Yiu, KFC 
Siu, TK
Ching, WK
Keywords: Dynamic programming
Optimal insurance
Regime-switching
Regime-switching HJB equations
Utility maximization
Issue Date: 2014
Publisher: American Institute of Mathematical Sciences
Source: Mathematical control and related fields, 2014, v. 4, no. 2, p. 187-202 How to cite?
Journal: Mathematical control and related fields 
Abstract: We discuss a general problem of optimal strategies for insurance, consumption and investment in a changing economic environment described by a continuous-time regime switching model. We consider the situation of a random investment horizon which depends on the force of mortality of an economic agent. The objective of the agent is to maximize the expected discounted utility of consumption and terminal wealth over a random future lifetime. A verification theorem for the Hamilton-Jacobi-Bellman (HJB) solution related to the optimal consumption, investment and insurance is provided. In the cases of a power utility and an exponential utility, we derive analytical solutions to the optimal strategies. Numerical results are given to illustrate the proposed model and to document the impact of switching regimes on the optimal strategies.
URI: http://hdl.handle.net/10397/28879
ISSN: 2156-8472
EISSN: 2156-8499
DOI: 10.3934/mcrf.2014.4.187
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Nov 8, 2018

Page view(s)

172
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.